Free Access
Volume 27, Number 5, 1993
Page(s) 565 - 589
Published online 31 January 2017
  1. I. BABUšKA, J. E. OSBORN, 1991, Eigenvalue Problems. In : Handbook of Numerical Analysis, Vol. II, Finite Element Methods (Part 1), (eds. Ciarlet, P. G. & Lions, J. L.), North-Holland, Amsterdam, pp. 641-787. [MR: 1115240] [Zbl: 0875.65087]
  2. I. BABUšKA, J. E. OSBORN, 1989, Finite Element-Galerkin Approximation of the Eigenvalues and Eigenvectors of Selfadjoint Problems, Math. Comp., 52, 275-297. [MR: 962210] [Zbl: 0675.65108]
  3. U. BANERJEE, J. E. OSBORN, 1990, Estimation of the Effect of Numerical Integration in Finite Element Eigenvalue Approximation, Numer. Math., 56, 735-762. [EuDML: 133425] [MR: 1035176] [Zbl: 0693.65071]
  4. P. G. CIARLET, 1978, The Finite Element Method for Elliptic Problems, North-Holland, Amsterdam. [MR: 520174] [Zbl: 0383.65058]
  5. M. FEISTAUER, A. Ženíšek, 1987, Finite Element Solution of Nonlinear Elliptic Problems, Numer. Math., 50, 451-475. [EuDML: 133165] [MR: 875168] [Zbl: 0637.65107]
  6. R. GLOWINSKI, J. L. LIONS, R. TRÉMOLIERES, 1976, Analyse Numérique des Inéquations Variationnelles, Dunod, Paris. [Zbl: 0358.65091]
  7. S. G. MIKHLIN, 1978, Partielle Differentialgleichungen in der Mathematischen Physik, Akademie Verlag, Berlin. [MR: 513026] [Zbl: 0397.35001]
  8. J. NEČAS, 1967, Les Méthodes Directes en Théorie des Equations Elliptiques, Masson, Paris. [MR: 227584]
  9. J. NEDOMA, 1978, The Finite Element Solution of Parabolic Equations, Appl. Math., 23, 408-438. [EuDML: 15071] [MR: 508545] [Zbl: 0427.65075]
  10. L. A. OGANESIAN, L. A., RUKHOVEC, 1979, Variational Difference Methods for the Solution of Elliptic Problems, Izd. Akad. Nauk ArSSR, Jerevan. (In Russian).
  11. P.A. RAVIART, J. M. THOMAS, 1983, Introduction à l'Analyse Numérique des Equations aux Dérivées Partielles, Masson, Paris. [MR: 773854] [Zbl: 0561.65069]
  12. A. Ženíšek, 1987, How to Avoid Green's Theorem in the Ciarlet-Raviart Theory of Variational Crimes, Modélisation Math. Anal. Numér., 21, 171-191. [EuDML: 193495] [MR: 882690] [Zbl: 0623.65072]
  13. A. Ženíšek, 1990, Nonlinear Elliptic and Evolution Problems and their Finite Element Approximations, Academic Press, London. [MR: 1086876] [Zbl: 0731.65090]
  14. M. ZLÁMAL, 1973, Curved Elements in the Finite Element Method I. SIAM J. Numer. Anal, 10, 229-240. [MR: 395263] [Zbl: 0285.65067]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you